标题:Probabilistic interpretation for Sobolev solutions of McKean-Vlasov partial differential equations
作者:Wu, Zhen; Xu, Ruimin
作者机构:[Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Ruimin] Qilu Univ Technol, Shandong Acad Sci, Sch Math & Stat, Ji 更多
通讯作者:Xu, RM
通讯作者地址:[Xu, RM]Qilu Univ Technol, Shandong Acad Sci, Sch Math & Stat, Jinan 250353, Shandong, Peoples R China.
来源:STATISTICS & PROBABILITY LETTERS
出版年:2019
卷:145
页码:273-283
DOI:10.1016/j.spl.2018.10.001
关键词:Mean-field BSDEs; McKean-Vlasov SDEs; McKean-Vlasov PDEs; Sobolev; solution; Stochastic flow
摘要:In this paper, we give a probabilistic interpretation of Sobolev solutions to parabolic semilinear McKean-Vlasov partial differential equations (PDEs for short) in terms of mean-field backward stochastic differential equations (BSDEs for short). This probabilistic interpretation can be viewed as a generalization of the Feynman-Kac formula. The method is based on the stochastic flow technique which is different from classical stochastic differential equations (SDEs for short) due to the influence of mean-field term in McKean-Vlasov SDEs. (C) 2018 Elsevier B.V. All rights reserved.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85055537110&doi=10.1016%2fj.spl.2018.10.001&partnerID=40&md5=c9a86a87c3d2f642630da92b9f7b8175
TOP